Uncertainty-type relationships for periodic functions

M.J. Bastiaans, M.A. Alonso Arevalo

Onderzoeksoutput: Hoofdstuk in Boek/Rapport/CongresprocedureConferentiebijdrageAcademicpeer review

Samenvatting

Based on five different mappings of a function on a circle (i.e. a periodic function) to a function on a line or a line segment (i.e. a non-periodic function), measures for the width of a periodic function (expressed in terms of centered second-order moments) are defined, and the associated uncertainty-type relationships are derived, using a generalized version of the Cauchy-Schwarz inequality.
Originele taal-2Engels
TitelProc. SPS 2004, Fourth IEEE Benelux Signal Processing Symposium, Hilvarenbeek, Netherlands
RedacteurenW. Philips
Pagina's37-40
StatusGepubliceerd - 2004
Evenementconference; Fourth IEEE Benelux Signal Processing Symposium, Hilvarenbeek, Netherlands; 2004-04-15; 2004-04-16 -
Duur: 15 apr 200416 apr 2004

Congres

Congresconference; Fourth IEEE Benelux Signal Processing Symposium, Hilvarenbeek, Netherlands; 2004-04-15; 2004-04-16
Periode15/04/0416/04/04
AnderFourth IEEE Benelux Signal Processing Symposium, Hilvarenbeek, Netherlands

Vingerafdruk Duik in de onderzoeksthema's van 'Uncertainty-type relationships for periodic functions'. Samen vormen ze een unieke vingerafdruk.

  • Citeer dit

    Bastiaans, M. J., & Alonso Arevalo, M. A. (2004). Uncertainty-type relationships for periodic functions. In W. Philips (editor), Proc. SPS 2004, Fourth IEEE Benelux Signal Processing Symposium, Hilvarenbeek, Netherlands (blz. 37-40)